# SDR AALA016030

- Difficulty date: March 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAX - EMERGENCY SEAT MOUNT LIGHTS STAY ON ROW 28-31.  REPAIRED CHAFED WIRE AT SEAT 29 FED.  ALSO, RELACED CHARGER (P/N 260BC1011) AT AFT ENTRY DOOR.  (M)
